Alert archive / California / Wind Advisories in 2013

Wind Advisory 8, NWS San Francisco Bay Area, CA

November 1, 2013San Mateo County, Santa Clara County, Santa Cruz County, California

NWS San Francisco Bay Area, CA issued this wind advisory at Nov 1, 2013, 2:02 PM PDT for San Mateo County, Santa Clara County, Santa Cruz County, California. It took effect at Nov 2, 2013, 11:00 PM PDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Nov 1, 2013, 2:02 PM PDT (21:02 UTC)
In effect from
Nov 2, 2013, 11:00 PM PDT
Expired
Nov 3, 2013, 12:18 PM PST
In force
14 hr
Issued by
NWS San Francisco Bay Area, CA

Counties San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA

The radar

The San Francisco radar (KMUX), 14 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 9.0 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2013-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2013-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1758 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

970 
WWUS76 KMTR 012102
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
202 PM PDT FRI NOV 1 2013

...GUSTY NORTHERLY WINDS ARE EXPECTED TO DEVELOP IN THE HILLS THIS
WEEKEND...

.A STORM SYSTEM APPROACHING THE WEST COAST WILL RESULT IN MODERATE
TO OCCASIONALLY STRONG NORTHERLY WINDS BEGINNING LATE SATURDAY
EVENING AND CONTINUE THROUGH SUNDAY NIGHT. THE STRONGEST WINDS ARE
EXPECTED TO OCCUR IN THE NORTH AND EAST BAY HILLS AS WELL AS THE
SANTA CRUZ MOUNTAINS EARLY SUNDAY MORNING. ALTHOUGH WIND SPEEDS WILL
DECREASE DURING THE DAY SUNDAY...THEY ARE EXPECTED TO RAMP BACK UP
SUNDAY NIGHT. WINDS WILL DECREASE BELOW ADVISORY LEVEL MONDAY
MORNING.

CAZ507-021200-
/O.NEW.KMTR.WI.Y.0008.131103T0600Z-131104T1500Z/
NORTH BAY MOUNTAINS-
202 PM PDT FRI NOV 1 2013

...WIND ADVISORY IN EFFECT FROM 11 PM PDT SATURDAY TO 7 AM PST
MONDAY FOR THE NORTH BAY MOUNTAINS...

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 PM PDT
SATURDAY TO 7 AM PST MONDAY. 


* TIMING: 11 PM PDT SATURDAY EVENING THROUGH 7 AM PST MONDAY
  MORNING.

* WINDS: 30 TO 39 MPH WITH GUSTS TO 45 MPH.

* IMPACTS: POSSIBLE IMPACTS WILL INCLUDE DOWNED TREES AND POWER
  LINES AS WELL AS DIFFICULT DRIVING CONDITIONS. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ511-021200-
/O.NEW.KMTR.WI.Y.0008.131103T0600Z-131104T1500Z/
EAST BAY HILLS AND DIABLO RANGE-
202 PM PDT FRI NOV 1 2013

...WIND ADVISORY IN EFFECT FROM 11 PM PDT SATURDAY TO 7 AM PST
MONDAY FOR THE EAST BAY HILLS AND DIABLO RANGE...

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 PM PDT
SATURDAY TO 7 AM PST MONDAY. 


* TIMING: 11 PM PDT SATURDAY EVENING THROUGH 7 AM PST MONDAY
  MORNING.

* WINDS: 30 TO 39 MPH WITH GUSTS TO 45 MPH.

* IMPACTS: POSSIBLE IMPACTS WILL INCLUDE DOWNED TREES AND POWER
  LINES AS WELL AS DIFFICULT DRIVING CONDITIONS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ512-021200-
/O.NEW.KMTR.WI.Y.0008.131103T0600Z-131104T1500Z/
SANTA CRUZ MOUNTAINS-
202 PM PDT FRI NOV 1 2013

...WIND ADVISORY IN EFFECT FROM 11 PM PDT SATURDAY TO 7 AM PST
MONDAY FOR THE SANTA CRUZ MOUNTAINS...

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 PM PDT
SATURDAY TO 7 AM PST MONDAY. 


* TIMING: 11 PM PDT SATURDAY EVENING THROUGH 7 AM PST MONDAY
  MORNING.

* WINDS: 30 TO 39 MPH WITH GUSTS TO 45 MPH.

* IMPACTS: POSSIBLE IMPACTS WILL INCLUDE DOWNED TREES AND POWER
  LINES AS WELL AS DIFFICULT DRIVING CONDITIONS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
116 
WWUS76 KMTR 021058
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
358 AM PDT SAT NOV 2 2013

...STRONG AND GUSTY NORTHERLY WINDS ARE EXPECTED TO DEVELOP LATE
THIS EVENING...

.A STORM SYSTEM APPROACHING THE WEST COAST WILL RESULT IN
MODERATE TO OCCASIONALLY STRONG NORTHERLY WINDS BEGINNING LATE
THIS EVENING AND CONTINUE THROUGH SUNDAY NIGHT. THE STRONGEST
WINDS ARE EXPECTED TO OCCUR IN THE NORTH AND EAST BAY HILLS AS
WELL AS THE SANTA CRUZ MOUNTAINS EARLY SUNDAY MORNING. ALTHOUGH
WIND SPEEDS WILL DECREASE DURING THE DAY SUNDAY...THEY WILL LIKELY
INCREASE ONCE AGAIN SUNDAY NIGHT. WINDS ARE THEN EXPECTED TO
DECREASE BELOW ADVISORY LEVEL BY MONDAY MORNING.

CAZ507-022100-
/O.CON.KMTR.WI.Y.0008.131103T0600Z-131104T1500Z/
NORTH BAY MOUNTAINS-
358 AM PDT SAT NOV 2 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM PDT THIS EVENING TO
7 AM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM PDT THIS EVENING TO
7 AM PST MONDAY. 

* TIMING: LATE THIS EVENING THROUGH EARLY MONDAY MORNING.

* WINDS: 30 TO 39 MPH WITH GUSTS TO 45 MPH.

* IMPACTS: POSSIBLE IMPACTS WILL INCLUDE DOWNED TREES AND POWER 
  LINES AS WELL AS DIFFICULT DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
35 MPH OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ511-022100-
/O.CON.KMTR.WI.Y.0008.131103T0600Z-131104T1500Z/
EAST BAY HILLS AND DIABLO RANGE-
358 AM PDT SAT NOV 2 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM PDT THIS EVENING TO
7 AM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM PDT THIS EVENING TO
7 AM PST MONDAY. 

* TIMING: LATE THIS EVENING THROUGH EARLY MONDAY MORNING.

* WINDS: 30 TO 39 MPH WITH GUSTS TO 45 MPH.

* IMPACTS: POSSIBLE IMPACTS WILL INCLUDE DOWNED TREES AND POWER 
  LINES AS WELL AS DIFFICULT DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
35 MPH OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ512-022100-
/O.CON.KMTR.WI.Y.0008.131103T0600Z-131104T1500Z/
SANTA CRUZ MOUNTAINS-
358 AM PDT SAT NOV 2 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM PDT THIS EVENING TO
7 AM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM PDT THIS EVENING TO
7 AM PST MONDAY. 

* TIMING: LATE THIS EVENING THROUGH EARLY MONDAY MORNING.

* WINDS: 30 TO 39 MPH WITH GUSTS TO 45 MPH.

* IMPACTS: POSSIBLE IMPACTS WILL INCLUDE DOWNED TREES AND POWER 
  LINES AS WELL AS DIFFICULT DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
35 MPH OR GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
249 
WWUS76 KMTR 022043
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
143 PM PDT SAT NOV 2 2013

...LOCALLY STRONG AND GUSTY NORTHERLY WINDS ARE EXPECTED TO
DEVELOP LATE SATURDAY EVENING AND CONTINUE AT TIMES THROUGH EARLY
MONDAY MORNING...

.A DRY COLD FRONT WILL SWEEP ACROSS THE REGION ON SATURDAY
EVENING. AFTER FRONTAL PASSAGE...MODERATE TO LOCALLY STRONG
NORTHERLY WINDS WILL DEVELOP. LOCALLY STRONG AND GUSTY WINDS WILL
THEN CONTINUE THROUGH SUNDAY MORNING. THE STRONGEST WINDS ARE
EXPECTED TO OCCUR IN THE NORTH AND EAST BAY HILLS...AND LOCALLY IN
THE SANTA CRUZ MOUNTAINS. ALTHOUGH WINDS WILL DECREASE DURING THE
DAY SUNDAY...THEY ARE EXPECTED TO INCREASE ONCE AGAIN SUNDAY
NIGHT. WINDS ARE THEN FORECAST TO DECREASE BELOW ADVISORY LEVEL BY
MONDAY MORNING.

CAZ507-031200-
/O.CON.KMTR.WI.Y.0008.131103T0600Z-131104T1500Z/
NORTH BAY MOUNTAINS-
143 PM PDT SAT NOV 2 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM PDT SATURDAY EVENING
TO 7 AM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM PDT SATURDAY EVENING
TO 7 AM PST MONDAY FOR ELEVATIONS ABOVE 1000 FEET IN THE NORTH BAY
MOUNTAINS.

* TIMING: LATE SATURDAY EVENING THROUGH EARLY MONDAY MORNING.
  STRONGEST WINDS ARE EXPECTED TO OCCUR DURING THE NIGHT AND
  MORNING HOURS.

* WINDS: NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* IMPACTS: POSSIBLE DOWNED TREES AND POWER LINES AS WELL AS
  DIFFICULT DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ511-031200-
/O.CON.KMTR.WI.Y.0008.131103T0600Z-131104T1500Z/
EAST BAY HILLS AND DIABLO RANGE-
143 PM PDT SAT NOV 2 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM PDT SATURDAY EVENING
TO 7 AM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM PDT SATURDAY EVENING
TO 7 AM PST MONDAY FOR ELEVATIONS ABOVE 1000 FEET IN THE EAST BAY
HILLS.

* TIMING: LATE SATURDAY EVENING THROUGH EARLY MONDAY MORNING.
  STRONGEST WINDS ARE EXPECTED TO OCCUR DURING THE NIGHT AND
  MORNING HOURS.

* WINDS: NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* IMPACTS: POSSIBLE DOWNED TREES AND POWER LINES AS WELL AS
  DIFFICULT DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ512-031200-
/O.CON.KMTR.WI.Y.0008.131103T0600Z-131104T1500Z/
SANTA CRUZ MOUNTAINS-
143 PM PDT SAT NOV 2 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM PDT SATURDAY EVENING
TO 7 AM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM PDT SATURDAY EVENING
TO 7 AM PST MONDAY FOR ELEVATIONS ABOVE 1000 FEET IN THE SANTA
CRUZ MOUNTAINS.

* TIMING: LATE SATURDAY EVENING THROUGH EARLY MONDAY MORNING.
  STRONGEST WINDS ARE EXPECTED TO OCCUR DURING THE NIGHT AND
  MORNING HOURS.

* WINDS: NORTHERLY WINDS OF 15 TO 25 MPH WITH LOCAL GUSTS TO 45
  MPH.

* IMPACTS: POSSIBLE DOWNED TREES AND POWER LINES AS WELL AS
  DIFFICULT DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
321 
WWUS76 KMTR 031052
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
252 AM PST SUN NOV 3 2013

...LOCALLY STRONG AND GUSTY NORTHERLY WINDS ARE EXPECTED TO
CONTINUE AT TIMES THROUGH EARLY MONDAY MORNING...

.IN WAKE OF A DRY FRONTAL PASSAGE SATURDAY EVENING...WIND SPEEDS
ARE EXPECTED TO INCREASE LATE THIS MORNING AND EARLY AFTERNOON
ACROSS THE NORTH BAY HILLS. THE STRONGEST WIND SPEEDS WILL LIKELY
OCCUR AT ELEVATIONS ABOVE 1000 FEET. ALTHOUGH WINDS WILL
DECREASE DURING THE DAY TODAY...THEY ARE EXPECTED TO INCREASE
ONCE AGAIN LATE TONIGHT INTO EARLY MONDAY MORNING. WIND SPEEDS
WILL LIKELY FALL BELOW ADVISORY LEVEL BY LATE MONDAY MORNING.

CAZ511-512-031200-
/O.CAN.KMTR.WI.Y.0008.000000T0000Z-131104T1500Z/
EAST BAY HILLS AND DIABLO RANGE-SANTA CRUZ MOUNTAINS-
252 AM PST SUN NOV 3 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
CANCELLED THE WIND ADVISORY FOR THE EAST BAY HILLS AND SANTA CRUZ
MOUNTAINS. 

$$

CAZ507-032300-
/O.EXT.KMTR.WI.Y.0008.000000T0000Z-131104T1700Z/
NORTH BAY MOUNTAINS-
252 AM PST SUN NOV 3 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PST MONDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST MONDAY. 

* TIMING: THROUGH EARLY MONDAY MORNING.

* WINDS: NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS: POSSIBLE DOWNED TREES AND POWER LINES AS WELL AS 
  DIFFICULT DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
596 
WWUS76 KMTR 032018
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1218 PM PST SUN NOV 3 2013


CAZ507-032130-
/O.CAN.KMTR.WI.Y.0008.000000T0000Z-131104T1700Z/
NORTH BAY MOUNTAINS-
1218 PM PST SUN NOV 3 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
CANCELLED THE WIND ADVISORY. 

NORTHEASTERLY WINDS WILL LIKELY REMAIN BREEZY THROUGH THE NORTH
BAY MOUNTAINS...BUT BELOW WIND ADVISORY CRITERIA. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Nov 1, 10:30 AM PDT, 3 hours 32 minutes earlier.

Area forecast discussion, Nov 1, 10:30 AM PDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1030 AM PDT FRI NOV 1 2013

.DISCUSSION...AS OF 9:32 AM PDT FRIDAY...SATELLITE IMAGERY SHOWS
CLEAR SKIES ACROSS THE DISTRICT THIS MORNING WITH STRATUS AND
VISIBLE SHIP TRAILS OUT OVER THE OCEAN. A LARGE DOME OF HIGH
PRESSURE ALOFT REMAINS OVER THE EASTERN PACIFIC AND THIS WILL
TRANSLATE TO A PLEASANT DAY ACROSS THE DISTRICT TODAY WITH HIGH
TEMPERATURES FORECAST TO RANGE FROM THE 60S AT THE COAST TO THE
70S INLAND.

ON SATURDAY A FRONTAL SYSTEM IS PROGGED TO MOVE ONTO THE WEST
COAST. CENTERED MAINLY OVER THE PACIFIC NORTHWEST...THE UPPER
TROUGH WILL EXTEND INTO NORTHERN CALIFORNIA AND THEN MOVE INTO THE
GREAT BASIN BY SUNDAY. PRECIPITATION WITH THIS SYSTEM IS EXPECTED
TO REMAIN WELL NORTH AND EAST OF OUR AREA HOWEVER INCREASED WINDS
AND COOLER TEMPERATURES WILL BE THE MAIN EFFECTS OF THIS SYSTEM
FOR OUR DISTRICT. WIND SPEEDS ARE FORECAST TO RAMP UP BEGINNING SATURDAY
EVENING OVER THE COASTAL WATERS AND NORTH AND EAST BAY HILLS...THEN
BY SUNDAY MORNING WINDS WILL INCREASE ACROSS THE SANTA CRUZ
MOUNTAINS AS WELL. WIND SPEEDS ARE EXPECTED TO DECREASE SOMEWHAT
DURING THE DAY SUNDAY...HOWEVER BREEZY CONDITIONS WILL PERSIST IN
THE HILLS SUNDAY NIGHT INTO MONDAY AS BRISK NORTHERLY FLOW REMAINS
OVER THE AREA. HIGH TEMPS ARE FORECAST TO COOL INTO THE 50S AND
60S BY SUNDAY AND MONDAY.

HIGH PRESSURE ALOFT WILL REBUILD OVER THE EASTERN PACIFIC EARLY
NEXT WEEK ALLOWING TEMPERATURES TO WARM BACK TO NORMAL. DRY
CONDITIONS TO PERSIST THROUGH THE PERIOD...ALTHOUGH MEDIUM RANGE
MODELS HINT AT A POSSIBLE RAIN-PRODUCING SYSTEM AFFECTING
CALIFORNIA LATE NEXT WEEK.

&&

.AVIATION...AS OF 10:30 AM PDT FRIDAY...LIGHT OFFSHORE FLOW IS
RESULTING IN CLEAR SKIES AND LIGHT WINDS. CHANCE OF LOW CLOUDS
AROUND MRY BAY EARLY MORNING.

VICINITY OF KSFO...VFR. LIGHT WINDS.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...VFR. LIGHT WINDS. LOW CLOUDS
POSSIBLE BUT UNLIKELY TOMORROW MORNING.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...NONE.

&&

PUBLIC FORECAST: SIMS
AVIATION: AC

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
Hazardous weather outlook, Nov 1, 5:15 AM PDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
515 AM PDT FRI NOV 1 2013

CAZ006-505-507-509-511-512-021300-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY MOUNTAINS-SAN FRANCISCO PENINSULA COAST-
EAST BAY HILLS AND DIABLO RANGE-SANTA CRUZ MOUNTAINS-
515 AM PDT FRI NOV 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...FRIDAY AND FRIDAY NIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

BREEZY TO WINDY CONDITIONS WILL DEVELOP IN WAKE OF A DRY FRONTAL
PASSAGE LATE SATURDAY...ESPECIALLY NEAR THE COAST AND ACROSS THE
HILLS. THE STRONGEST WINDS WILL OCCUR SATURDAY NIGHT WITH LOCAL
WIND GUSTS AS HIGH AS 50 MPH POSSIBLE. WINDS WILL GRADUALLY
DECREASE NEAR THE COAST LATE SATURDAY NIGHT...BUT REMAIN LOCALLY
STRONG AND GUSTY IN THE HILLS THROUGH THE REST OF THE WEEKEND.

A WIND ADVISORY MAY BE NEEDED FROM SATURDAY EVENING THROUGH EARLY
SUNDAY MORNING...ESPECIALLY FOR THE NORTH AND EAST BAY HILLS.
PLEASE CONTINUE TO MONITOR LATEST NATIONAL WEATHER SERVICE
FORECASTS FOR FURTHER UPDATES AND POSSIBLE ADVISORIES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 3:05 AM PDTGale WatchMTR42 hr
Nov 1, 3:05 AM PDTSmall Craft AdvisoryMTR5 days
Nov 1, 2:55 PM PDTGale WarningMTR67 hr

Nearby

Wind Advisories in California, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.